# SDR USAA2012061300004

- Difficulty date: May 23, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 39,755 hours, 14,328 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472177206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 INTERGRANULAR CORROSION ON SEAT TRACK 5 INCHES FORWARD OF FR55, Z-500, Y-1292.  REPLACED SEAT TRACK 5 INCHES FORWARD OF FR55, Z-500, Y-1292 IAW A321 SRM 51-72-11.
